# SDR DLL10990844

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: DPN257212647
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA - SMOKE GOGGLES AT THREE LOCATIONS FOUND WITH CRACKS.  LENS CRACKED FROM NOSE BRIDGE TO TOP.  LENS CRACKED FROM NOSE BRIDGE UP FOR 1 INCH.  LENS CRACKED FROM NOSE BRIDGE UP FOR 1 INCH.  ALL THREE GOGGLES WERE PROPERLY STOWED AND IN THERE PROPER CLOTH POUCH.  NOTED THAT GOGGLES WITH DAMAGE WERE LOCATED IN  COMPARTMENT BEHIND FLIGHT CREW SEATS AND/OR ABOVE THE SECOND OBSERVERS SEAT.  REPLACED GOGGLES.
